# SDR 9900439983

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt Ac Bus
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF LEFT AC BUS AND ALL CAPTAIN'S INSTRUMENTS OCCURRED AFTER TAKEOFF.  CREW RESET LEFT AC BUS, CIRCUIT BREAKER AND INSTRUMENTS WERE REGAINED. CREW DECLARED AN EMERGENCY.  RETURNED TO DTW AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AC BUS, CIRCUIT BREAKER AND OPERATIONAL CHECK NORMAL.
